# SDR TSAA0157068

- Difficulty date: June 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 86210151
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AT RIGHT WING LOWER SURFACE WS 581.5, BLENDOUT TO REMOVE ALL CORROSION, OBTAINED A SURFACE OF 125 MICROINCHES RADIUS, CONFIRMED COMPLETE REMOVAL OF CORROSION BY 10 BY GLASS VISUAL INSPECTION, FLAP PEEN REWORKED AREAS PER SOPM 20-10-03, APPLIED ALODINE, PRIMER AND ENAMEL TO ALL EXPOSED SURFACES, IAW ECO 3091R4.  AIRCRAFT RETURNED TO SERVICE.  (M)
